# SDR SWI2025F01018

- Difficulty date: February 4, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED   (C-CHECK RO 07/18/2025)INSTALLED NEW R/H UPPER TRANSCOWL I/B "A" BRACKET (PN CN624-2082-201) REF REO# 670-54-21-971, REV B, DATED 11/28/23. SEE CONTINUATION SHEET FOR DETAILS. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
